# SDR REXA201000315

- Difficulty date: December 19, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 7,558 hours, 5,494 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strip
- Part number: SH670334081
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER (AISLE) FLOOR PANEL WAS REMOVED FOR MAINTENANCE AND THE JOINT STRIP (REFERENCE IPC 53-00-47, FIGURE 5B, ITEM 375) WAS NOT INSTALLED AT FUSELAGE STATION 693.3 (BETWEEN FLOOR PANELS 251BLF AND 261 AFL).  THE JOINT STRIP PROVIDES A METHOD FOR THE FLOOR PANELS TO JOIN THE FORWARD / AFT ENDS OF FLOOR PANELS AND PROVIDE SUPPORT AT THESE JUNCTIONS.  PERMANENT REPAIR IAW STS ENGINEERING EA 5-2010-318.
